RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2012, Volume 24, Issue 2, Pages 4–20 (Mi dm1180)  

On the mathematical works of Vladimir Nikolaevich Chubarikov

G. I. Arkhipov, S. B. Gashkov, M. P. Mineev, S. M. Nikol'skii, V. A. Sadovnichii


DOI: https://doi.org/10.4213/dm1180

Full text: PDF file (181 kB)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
UDC: 519.1
Received: 06.08.2011

Citation: G. I. Arkhipov, S. B. Gashkov, M. P. Mineev, S. M. Nikol'skii, V. A. Sadovnichii, “On the mathematical works of Vladimir Nikolaevich Chubarikov”, Diskr. Mat., 24:2 (2012), 4–20

Citation in format AMSBIB
\Bibitem{ArkGasMin12}
\by G.~I.~Arkhipov, S.~B.~Gashkov, M.~P.~Mineev, S.~M.~Nikol'skii, V.~A.~Sadovnichii
\paper On the mathematical works of Vladimir Nikolaevich Chubarikov
\jour Diskr. Mat.
\yr 2012
\vol 24
\issue 2
\pages 4--20
\mathnet{http://mi.mathnet.ru/dm1180}
\crossref{https://doi.org/10.4213/dm1180}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3050552}
\elib{http://elibrary.ru/item.asp?id=20730421}


Linking options:
  • http://mi.mathnet.ru/eng/dm1180
  • https://doi.org/10.4213/dm1180
  • http://mi.mathnet.ru/eng/dm/v24/i2/p4

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретная математика
    Number of views:
    This page:620
    Full text:91
    References:41
    First page:104

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019